# SDR REXA2021062900425

- Difficulty date: June 10, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670392511
- Condition: Cracked
- Location: Bs 913
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL #196DR HAS AFT I/B ANGLE CRACKED.  REMOVED CRACKED ANGLE, LOCATED AND INSTALLED NEW ANGLE, REMOVED AND REINSTALLED AFT FAIRING CHANNEL ON NEW FABRICATION JOINT STRAP    
IAW CRJ 900 SRM 51-42-06-001-001-A01, 51-40-11-001-001-A01, 57-42-13- 001-001-A01. COMPLIED WITH INSERVICE MODSUM IS670538200021.
